# SDR 2016FA0000611

- Difficulty date: December 10, 2016
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N213RE
- Make and model: Socata TBM 700
- Aircraft serial: 230
- Aircraft time: 1,776 hours, 1,339 cycles
- Engine: Pwa PT6A64
- Engine time: 1,776 hours, 1,339 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 806305201
- Part serial: 12340056
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,776 hours, 1,339 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SURGES IN MAX REVERSE.  FCU TO RECALIBRATE.
